# SDR HALA20241028302

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 50,262 hours, 7,933 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 48,250 hours, 7,607 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB ENG 2 EPR MODE FAULT AFTER ENG 1 START. REMOVED AND REPLACED ENG 2 EEC PER A330 AMM 73-21-34 OPS CHECK GOOD NO FAULTS NOTED OK FOR SVC ENGINE RUN CHECKS GOOD.
